H2 and/or H∞-norm model reduction of uncertain discrete-time systems

Nenhuma Miniatura disponível

Data

1999-12-01

Autores

Assuncao, Edvaldo [UNESP]
Peres, Pedro L D [UNESP]

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

This paper addresses the problem of model reduction for uncertain discrete-time systems with convex bounded (polytope type) uncertainty. A reduced order precisely known model is obtained in such a way that the H2 and/or the H∞ guaranteed norm of the error between the original (uncertain) system and the reduced one is minimized. The optimization problems are formulated in terms of coupled (non-convex) LMIs - Linear Matrix Inequalities, being solved through iterative algorithms. Examples illustrate the results.

Descrição

Palavras-chave

Algorithms, Control system analysis, Discrete time control systems, Iterative methods, Mathematical models, Optimization, Linear matrix inequalities (LMI), Model reduction, Uncertain systems

Como citar

Proceedings of the American Control Conference, v. 6, p. 4466-4470.